# SDR MASA20211008467

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH670324563
- Part serial: NA
- Condition: Bent
- Location: Structure Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE PLATE WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW SRM 53-21-23-001-003-A01, ITEM 31, EA 79-2021-236.
